Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 212

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Integrability of infinite sums of independent vector-valued random variables
Naresh C. Jain and Michael B. Marcus.
Trans. Amer. Math. Soc. 212 (1975), 1-36
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0385995
Well-ordering of certain numerical polynomials
William Yu Sit.
Trans. Amer. Math. Soc. 212 (1975), 37-45
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0406992
Finite projections in tensor product von Neumann algebras
George A. Elliott.
Trans. Amer. Math. Soc. 212 (1975), 47-60
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0377535
Integration of functions with values in locally convex Suslin spaces
G. Erik F. Thomas.
Trans. Amer. Math. Soc. 212 (1975), 61-81
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0385067
The structure of semiprimary and Noetherian hereditary rings
John Fuelberth and James Kuzmanovich.
Trans. Amer. Math. Soc. 212 (1975), 83-111
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0376754
Symplectic homogeneous spaces
Shlomo Sternberg.
Trans. Amer. Math. Soc. 212 (1975), 113-130
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0379759
Minimal complementary sets
Gerald Weinstein.
Trans. Amer. Math. Soc. 212 (1975), 131-137
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0399023
The Wedderburn principal theorem for generalized alternative algebras. I
Harry F. Smith.
Trans. Amer. Math. Soc. 212 (1975), 139-148
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0376796
Inequalities for a complex matrix whose real part is positive definite
Charles R. Johnson.
Trans. Amer. Math. Soc. 212 (1975), 149-154
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0424851
Equivariant homology theories on $G$-complexes
Stephen J. Willson.
Trans. Amer. Math. Soc. 212 (1975), 155-171
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0377859
On the existence of a universal germ of deformations for elliptic pseudogroup structures on compact manifolds
Suresh H. Moolgavkar.
Trans. Amer. Math. Soc. 212 (1975), 173-197
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0458515
$C^{*}$-algebras with Hausdorff spectrum
John W. Bunce and James A. Deddens.
Trans. Amer. Math. Soc. 212 (1975), 199-217
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0405116
Semigroups with a dense subgroup
W. S. Owen.
Trans. Amer. Math. Soc. 212 (1975), 219-228
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0412330
Singularity subschemes and generic projections
Joel Roberts.
Trans. Amer. Math. Soc. 212 (1975), 229-268
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0422274
The spectral sequence of a finite group extension stops
Leonard Evens.
Trans. Amer. Math. Soc. 212 (1975), 269-277
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0430024
On properties of the approximate Peano derivatives
Bruce S. Babcock.
Trans. Amer. Math. Soc. 212 (1975), 279-294
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0414803
Units and periodic Jacobi-Perron algorithms in real algebraic number fields of degree $3$
Leon Bernstein.
Trans. Amer. Math. Soc. 212 (1975), 295-306
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0376504
On sum-free subsequences
S. L. G. Choi, J. Komlós and E. Szemerédi.
Trans. Amer. Math. Soc. 212 (1975), 307-313
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0376594
On commutators of singular integrals and bilinear singular integrals
R. R. Coifman and Yves Meyer.
Trans. Amer. Math. Soc. 212 (1975), 315-331
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0380244
Stable equivalence for some categories with radical square zero
Idun Reiten.
Trans. Amer. Math. Soc. 212 (1975), 333-345
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0382396
On finite Hilbert transforms
Kevin F. Clancey.
Trans. Amer. Math. Soc. 212 (1975), 347-354
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0377598
On some real hypersurfaces of a complex projective space
Masafumi Okumura.
Trans. Amer. Math. Soc. 212 (1975), 355-364
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0377787
The trigonometric Hermite-Birkhoff interpolation problem
Darell J. Johnson.
Trans. Amer. Math. Soc. 212 (1975), 365-374
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0417662
Existence and uniqueness theorems for Riemann problems
Tai Ping Liu.
Trans. Amer. Math. Soc. 212 (1975), 375-382
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0380135
Smooth locally convex spaces
John Lloyd.
Trans. Amer. Math. Soc. 212 (1975), 383-392
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0380868
On all kinds of homogeneous spaces
Gerald S. Ungar.
Trans. Amer. Math. Soc. 212 (1975), 393-400
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0385825
Iterated nontangential limits
K. Gowrisankaran.
Trans. Amer. Math. Soc. 212 (1975), 401-402
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0377096
On the fixed point indices and Nielsen numbers of fiber maps on Jiang spaces
Jingyal Pak.
Trans. Amer. Math. Soc. 212 (1975), 403-415
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0420602
Addendum to: “Behnke-Stein theorem for analytic spaces” (Trans. Amer. Math. Soc. 199\ (1974), 317–326)
Alessandro Silva.
Trans. Amer. Math. Soc. 212 (1975), 417-418
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0382720